The Stacks Project


Bibliography item: HRS2

authorHarris, Joe and Roth, Mike and Starr, Jason
titleRational curves on hypersurfaces of low degree
year2004
typearticle
journalJ. Reine Angew. Math.
volume571
pages73–106
fjournalJournal für die Reine und Angewandte Mathematik

BibTeX code

You can use the following code to cite this item yourself.

@article{HRS2,
  author = {Harris, Joe and Roth, Mike and Starr, Jason},
  title = {Rational curves on hypersurfaces of low degree},
  year = {2004},
  journal = {J. Reine Angew. Math.},
  volume = {571},
  pages = {73--106},
  fjournal = {Journal f\"ur die Reine und Angewandte Mathematik},
}